# SDR BKEA201912030001

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N888XY
- Make and model: Gulstm GV
- Aircraft serial: 509
- Aircraft time: 4,677 hours, 2,640 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF AND CLIMB, LEFT GEAR AMBER LIGHT REMAINED ON AFTER GEAR HANDLE PLACE IN UP POSITION.  RETURNED TO DEPARTURE.
